Alert archive / Florida / Gale Warnings in 2023

Gale Warning 3, NWS Miami, FL

April 29, 2023

NWS Miami, FL issued this gale warning at Apr 29, 2023, 8:35 AM EDT. It took effect at Apr 30, 2023, 8:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2023, 8:35 AM EDT (12:35 UTC)
In effect from
Apr 30, 2023, 8:00 AM EDT
Expired
Apr 30, 2023, 8:00 PM EDT
In force
12 hr
Issued by
NWS Miami, FL

The text

As transmitted.

017 
WHUS72 KMFL 291235
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
835 AM EDT Sat Apr 29 2023

AMZ670-671-292045-
/O.NEW.KMFL.SC.Y.0022.230430T0000Z-230430T1200Z/
/O.NEW.KMFL.GL.W.0003.230430T1200Z-230501T0000Z/
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
835 AM EDT Sat Apr 29 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT SUNDAY...
...GALE WARNING IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 20 to 30 kt 
  and seas 2 to 5 ft expected. For the Gale Warning, southwest 
  winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft 
  expected.

* WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 
  20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL 
  from 20 to 60 NM excluding the territorial waters of Bahamas.

* WHEN...For the Small Craft Advisory, from 8 PM this evening to 
  8 AM EDT Sunday. For the Gale Warning, from 8 AM to 8 PM EDT 
  Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

AMZ630-650-651-GMZ656-657-676-292045-
/O.NEW.KMFL.SC.Y.0022.230430T0000Z-230501T0000Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
835 AM EDT Sat Apr 29 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT SUNDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and
  seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic, Biscayne Bay and Gulf of Mexico. 

* WHEN...From 8 PM this evening to 8 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-292045-
/O.NEW.KMFL.SC.Y.0022.230430T0500Z-230501T0000Z/
Lake Okeechobee-
835 AM EDT Sat Apr 29 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 8 PM EDT SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 1 to 2 ft expected.

* WHERE...Lake Okeechobee.

* WHEN...From 1 AM to 8 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
4 follow-up statements
343 
WHUS72 KMFL 292022
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
422 PM EDT Sat Apr 29 2023

AMZ670-671-300830-
/O.CON.KMFL.SC.Y.0022.230430T0000Z-230430T1200Z/
/O.CON.KMFL.GL.W.0003.230430T1200Z-230501T0000Z/
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
422 PM EDT Sat Apr 29 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 20 to 30 kt 
  and seas 2 to 5 ft expected. For the Gale Warning, southwest 
  winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft 
  expected.

* WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 
  20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL 
  from 20 to 60 NM excluding the territorial waters of Bahamas.

* WHEN...For the Small Craft Advisory, from 8 PM this evening to 
  8 AM EDT Sunday. For the Gale Warning, from 8 AM to 8 PM EDT 
  Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

AMZ630-650-651-GMZ656-657-676-300830-
/O.CON.KMFL.SC.Y.0022.230430T0000Z-230501T0000Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
422 PM EDT Sat Apr 29 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM EDT SUNDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic, Biscayne Bay and Gulf of Mexico.

* WHEN...From 8 PM this evening to 8 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-300830-
/O.CON.KMFL.SC.Y.0022.230430T0500Z-230501T0000Z/
Lake Okeechobee-
422 PM EDT Sat Apr 29 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 PM EDT
SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 1 to 2 ft expected.

* WHERE...Lake Okeechobee.

* WHEN...From 1 AM to 8 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
837 
WHUS72 KMFL 300634
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
234 AM EDT Sun Apr 30 2023

AMZ670-671-301445-
/O.CON.KMFL.SC.Y.0022.000000T0000Z-230430T1200Z/
/O.CON.KMFL.GL.W.0003.230430T1200Z-230501T0000Z/
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
234 AM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* WHAT...For the Small Craft Advisory, south winds 20 to 30 kt 
  and seas 2 to 5 ft expected. For the Gale Warning, southwest 
  winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft 
  expected.

* WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 
  20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL 
  from 20 to 60 NM excluding the territorial waters of Bahamas.

* WHEN...For the Small Craft Advisory, until 8 AM EDT this
  morning. For the Gale Warning, from 8 AM to 8 PM EDT today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

AMZ630-650-651-GMZ656-657-676-301445-
/O.CON.KMFL.SC.Y.0022.000000T0000Z-230501T0000Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
234 AM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic, Biscayne Bay and Gulf of Mexico.

* WHEN...until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-301445-
/O.CON.KMFL.SC.Y.0022.000000T0000Z-230501T0000Z/
Lake Okeechobee-
234 AM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 1 to 2 ft expected.

* WHERE...Lake Okeechobee.

* WHEN...until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
501 
WHUS72 KMFL 301626
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1226 PM EDT Sun Apr 30 2023

AMZ670-671-010000-
/O.CON.KMFL.GL.W.0003.000000T0000Z-230501T0000Z/
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1226 PM EDT Sun Apr 30 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 5
  to 8 ft.

* WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 
  20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL 
  from 20 to 60 NM excluding the territorial waters of Bahamas.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

AMZ630-650-651-GMZ656-657-676-010000-
/O.CON.KMFL.SC.Y.0022.000000T0000Z-230501T0000Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1226 PM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Portions of Atlantic, Biscayne Bay and Gulf of Mexico. 

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-010000-
/O.CON.KMFL.SC.Y.0022.000000T0000Z-230501T0000Z/
Lake Okeechobee-
1226 PM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  up to 3 ft.

* WHERE...Lake Okeechobee.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
732 
WHUS72 KMFL 302213
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
613 PM EDT Sun Apr 30 2023

AMZ670-671-010615-
/O.CON.KMFL.GL.W.0003.000000T0000Z-230501T0000Z/
/O.NEW.KMFL.SC.Y.0023.230501T0000Z-230501T1200Z/
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
613 PM EDT Sun Apr 30 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...For the Gale Warning, west winds 15 to 20 kt with gusts 
  up to 25 kt and seas 3 to 6 ft. For the Small Craft Advisory, 
  west winds 15 to 25 kt and seas 3 to 5 ft expected.

* WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 
  20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL 
  from 20 to 60 NM excluding the territorial waters of Bahamas.

* WHEN...For the Gale Warning, until 8 PM EDT this evening. For 
  the Small Craft Advisory, until 8 AM EDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

AMZ630-650-651-GMZ656-657-010600-
/O.EXT.KMFL.SC.Y.0022.000000T0000Z-230501T0600Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
613 PM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Portions of Atlantic, Biscayne Bay and Gulf of Mexico.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

GMZ676-010615-
/O.EXT.KMFL.SC.Y.0022.000000T0000Z-230501T1200Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
613 PM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Portions of Atlantic, Biscayne Bay and Gulf of Mexico.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-010000-
/O.CON.KMFL.SC.Y.0022.000000T0000Z-230501T0000Z/
Lake Okeechobee-
613 PM EDT Sun Apr 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  up to 3 ft.

* WHERE...Lake Okeechobee.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Apr 29, 7:32 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 29, 7:32 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Miami FL
732 AM EDT Sat Apr 29 2023

...New AVIATION...

.SHORT TERM...
(Today through Sunday)
Issued at 314 AM EDT Sat Apr 29 2023

Ample sunshine this morning will allow for another warm day across
South Florida before mesoscale boundary collisions will create the
potential for showers and thunderstorms to develop across inland
South Florida and the Lake Okeechobee region later this afternoon.
While most convection will remain across inland locales, a few
showers and thunderstorms could graze the east coast metro areas, in
particular the western suburbs. High temperatures will reach the
lower 90s across much of the area with the exception of the upper
80s close to the coastline(s). We will also need to monitor the
progression of a decaying MCS moving across the Gulf of Mexico, as
some of the CAMs indicate the potential of it arriving across the
region late on Saturday.

As a shortwave trough ejects eastward across the Gulf of Mexico &
southern Gulf Coast on Saturday evening, amplified synoptic forcing
will facilitate the development of a surface low along a frontal
boundary draped across the northeastern Gulf of Mexico. As the
shortwave and associated surface low quickly propagate to the
northeast, the associated surface frontal boundary will push
southeastward across the Gulf of Mexico and Florida Peninsula during
the day on Sunday. The influence of the deepening low pressure
system and associated frontal boundary across our area will result
in an enhancement of the low level wind field across our area which
will result in breezy to gusty conditions across the area on Sunday.
While ensemble guidance continues to vary in terms of potential wind
speed/gusts, the setup could potentially result in hazardous marine
and beach conditions during the latter half of the upcoming weekend.
As the frontal boundary propagates southeastward, forecast model
guidance depicts ascent being maximized along this boundary
resulting in a line of showers and thunderstorms out ahead of the
boundary. Taking a look at various forecast model soundings, the
potential for a few strong to severe storms embedded in the pre-
frontal convection remains possible. Accordingly, SPC has placed
most of South Florida in a Slight Risk (2 of 5) for Sunday. Although
models indicate that shear will be mainly uni-directional in nature,
decent bulk shear and modest lapse rates could result in some
organized convection. Damaging wind gusts and hail is possible as
the line of convection moves across our area.

Temperatures on Sunday will vary as the cloud debris from
approaching convection will keep high temperatures in the low 80s
along the Gulf coast and Lake Okeechobee region. To the east,
temperatures will trend higher in the middle to upper 80s where
enough diurnal heating may occur out ahead of the approaching
convection.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 314 AM EDT Sat Apr 29 2023

Long range guidance remains fairly consistent with inter/intra model
consensus regarding broad region-wide high pressure developing for
much of next week in the wake of a FROPA. Meanwhile, a mid/UL ridge
seems to take control of the E GOMEX.

EURO shows a mainly dry boundary moving across the northern portions
of the peninsula on Wednesday, but with little to no impacts, as
PWATs are expected to remain around one inch or less for most of the
long term.

The overall synoptic scenario will translate in prevailing moderate
WNW flow, with periods of weak to variable flow at night. Thus, in
general, expect generally benign weather next week with temperatures
gradually warm up into the mid 80s to low 90s each afternoon.
Morning lows will likely remain in the low-mid 60s interior areas,
and into the upper 60s to around 70 near the coasts.

&&

.AVIATION...
(12Z TAFS)
Issued at 732 AM EDT Sat Apr 29 2023

VFR prevails this morning with L/V wind flow through the next hour
or so. Gusty southerly winds will begin to increase by mid-morning.
SHRA/TSRA will develop across inland areas of South Florida later
today. Have maintained VCSH/VCTS for all terminals, however if
confidence increases in coverage later today, TEMPOs and amendments
may be needed.

&&

.MARINE...
Issued at 314 AM EDT Sat Apr 29 2023

Unsettled weather pattern continues with showers and thunderstorms.
Another front will pass through the region late in the weekend
with advisory level winds expected at least and the potential for
frequent gusts to gale. Mariners should follow the latest forecast
to monitor the evolution of this potential advisory and/or gale
event across the local waters.

&&

.BEACHES...
Issued at 314 AM EDT Sat Apr 29 2023

The rip current risk will remain elevated for the Palm Beaches
through the weekend with the risk building at some other Atlantic
beaches as well. The Gulf beaches will see their rip current risk
build behind the cold front late this weekend into early next
week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            89  77  86  68 /  20  20  80  20
West Kendall     91  74  87  65 /  20  20  80  20
Opa-Locka        89  75  87  67 /  20  20  80  10
Homestead        89  74  86  66 /  10  20  80  20
Fort Lauderdale  87  76  86  68 /  20  20  80  10
N Ft Lauderdale  88  76  86  67 /  30  20  80  10
Pembroke Pines   89  75  87  67 /  20  20  80  10
West Palm Beach  88  74  85  65 /  40  20  80  10
Boca Raton       89  75  87  66 /  30  20  80  10
Naples           89  75  82  70 /  20  60  80  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...99
LONG TERM....17
AVIATION...Rizzuto
Hazardous weather outlook, Apr 29, 3:23 AM EDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
323 AM EDT Sat Apr 29 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
300730-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
323 AM EDT Sat Apr 29 2023

...Strong to Severe Thunderstorms Possible This Afternoon/Evening...
...Moderate Risk of Rip Currents Palm Beach County...

This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South
Florida, Gulf of Mexico and Lake Okeechobee.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered thunderstorms will be possible today across
the Lake Okeechobee region and adjacent inland areas. The strongest
storms could contain damaging wind gusts,hail, excessive lightning,
and a brief tornado.

Waterspouts: An isolated waterspout could develop today over the
local waters.

Wind: Severe wind gusts up to 60 mph are possible within the
strongest storms that develop today near Lake Okeechobee.

Hail: An isolated strong to severe storm may be capable of producing
hail up to 1 inch today near Lake Okeechobee.

Rip currents: A moderate rip current risk continues along the Palm
Beaches today.

Visibilities: Patchy fog is possible this morning across inland
locations of South Florida but should quickly burn off after sunrise.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A cold front will approach South Florida on Sunday. Strong to severe
thunderstorms may precede this system, and hazardous marine
conditions are possible, especially along the Gulf Coast, in the
wake of this cold front.

An approaching front mid-weekend may increase the rip current risk
along the Gulf coast as well.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:20 AM EDTSpecial Marine WarningMFL20 min
Apr 29, 8:35 AM EDTSmall Craft AdvisoryMFL47 hr
Apr 29, 8:37 AM EDTWind AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more35 hr
Apr 29, 2:41 PM EDTSpecial Weather StatementMFLGlades19 min
Apr 29, 2:51 PM EDTSpecial Weather StatementMFLGlades24 min
Apr 29, 3:00 PM EDTSpecial Marine WarningMFL45 min
Apr 29, 3:01 PM EDTSpecial Weather StatementMFLHendry14 min
Apr 29, 3:21 PM EDTSpecial Weather StatementMFLPalm Beach24 min
Apr 29, 3:38 PM EDTSpecial Marine WarningMFL37 min
Apr 29, 3:48 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Apr 29, 4:23 PM EDTSpecial Weather StatementMFLMartin22 min
Apr 29, 4:40 PM EDTSevere Thunderstorm WarningMFLPalm Beach20 min
Apr 29, 4:59 PM EDTSevere Thunderstorm WarningMFLPalm Beach16 min
Apr 29, 5:12 PM EDTTornado WarningMFLPalm Beach18 min
Apr 29, 5:16 PM EDTSpecial Marine WarningMFL29 min
Apr 29, 5:45 PM EDTSpecial Marine WarningMFL30 min
Apr 29, 7:06 PM EDTSpecial Weather StatementMFLPalm Beach24 min

Nearby

Gale Warnings in Florida, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.